African Journal of Mathematics and Mathematical Sciences
African Journal of Mathematics and Mathematical Sciences ISSN: 3821-435x Vol. 2 (2), pp. 038-046, February, 2013. © International Scholars Journals
Full Length Research Paper
Coupled fixed points results for W-Compatible Maps in symmetric G-Metric spaces
Sumitra Dalal1 and Dimplekumar Chalishajar2
1College of Science, Jazan University, K.S.A. Saudi Arabia.
2 Department of Applied Mathematics, Mallory hall, Virginia Military Institute, VA 24450, USA.
Corresponding author. E-mail: email@example.com,Phone: 1-540-817-8105
Accepted 31 October, 2013
Mustafa,(2004) generalized the concept of metric spacesby introducing G-metric spacesand proved fixed point theorems for maps satisfying different contractive conditions[see Mustafa,(2004),(2006),(2008),(2009),(2010)]. In this article, we introduce the notion of w-compatible maps, b-coupled coincidence points and b-common coupled fixed points for non self maps and obtain fixed point results using these new notions in G-metric spaces. It is worth to mention that our results neither rely on completeness of the space nor the continuity of any mappings involved therein. Also, relevant examples have been cited to illustrate the effectiveness of our results. As an application,we demonstrate the existence of solution of system of nonlinear integral equations.
Key words: Coupled fixed point, w- compatible maps,G-metric spaces, Integral equations.
List of Other Journals
[Abstract][Full Article - PDF][Download Full Article - PDF]Search Pubmed for articles by:Sumitra Dalal Dimplekumar ChalishajarSearch Google Scholar for articles by:Sumitra Dalal Dimplekumar ChalishajarPreferencesRelated ArticlesEmail this Article to a friendPrint this ArticleArticle Access Statistics
PDF Downloaded 2128